Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On Green's functions in the theory of heat conduction in spherical coordinates


Author: Arnold N. Lowan
Journal: Bull. Amer. Math. Soc. 45 (1939), 310-315
DOI: https://doi.org/10.1090/S0002-9904-1939-06972-3
Cited work: Bull. Amer. Math. Soc., Volume 44, Number 2 (1938), 125--133
Correction: Bull. Amer. Math. Soc., Volume 45, Number 12, Part 1 (1939), 951--952
MathSciNet review: 1563973
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-06972-3